# SDR SWIA202159615

- Difficulty date: May 10, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H MLG WHEEL WELL HAS BRAKE PRESSURE TRANSDUCER MOUNTING BRACKET CRACKED.     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED LH MLG WHEEL WELL BRAKE PRESSURE TRANSDUCER BRACKET REF CRJ200 SRM 51-42-06, CRJ 200 SRM 51-41-00 AND DWG 601R75261, REV-N. NO LEAKS NOTED. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
